can you go cold turkey? What's the best way to w/d without taking methadone? At most I take 2-3 a day usually 3 but not more. I'm not taking anything else either. Any constructive advice would be appreciated. Thanks
Withdrawal from norco 10/325 while pregnant?
Added 13 Sep 2011:
Just to let you all know my son was born healthy and happy and a chubby 8lbs. He is perfect and there were no adverse side effects. I stopped the norco and at the end of my pregnancy was taking T3's for hip problems that could not be avoided there were no withdrawl symptoms at all with me son either.
Peace and Love!
30 Dec 2010
Welcome back! Yes you can go cold turkey, and the dose you are on should not be too unpleasant. Google The Thomas Recipe for opiate withdrawal, a list of over the counter and rx meds you will need while in WD.
It will not be a picnic, but it can be done, and Methadone sounds pretty extreme for what you've been taking!! But that is just my opinion.
Perhaps Suboxone? Google it, see what you think.
If you could add how long you've been taking norco for that would help us to answer your query.
Best wishes, and come here for support,
30 Dec 2010
Welcome back indeed! How are you? I'll have to second sweet's response on this. It shouldn't be too bad considering the mg's per day you've been on. However, I think even suboxone may be a bit too much. On the other hand, that's what it was originally prescribed for, SHORT term use to help get past the withdrawals. But with pregnancy involved, personally, I would taper down the norco's over the next week and then quit. The Thomas Recipe may help with this too. Have you looked up the Norco and pregnancy information site? It has lots of info that may help. Good luck to you. I hope you're feeling ok and have a wonderful new year.
31 Dec 2010
Hi etoille, At the risk of hurting any feelings, I think you have no choice but to discuss this with your ob/gyn. Everything you do and take is passed on to the fetus. The difference is the fetus has yet to readied for things like withdrawal. The immune system of the fetus depends soley on you, which means if your health is "comprimised" by a few aches and pains from quitting cold turkey your fetus will feel those very same things. It can experience lung, heart, and liver problems. There are also certain "deformities" that can be a result of just quitting. Give your baby the very best chance at a long and healthly life by going strictly by your doctor's advice or warnings. I speak from experience. I love ya Chris and sweetlemon, by I am taking the other road on this one. The whole "birthing process" itself leaves emotional scarring who knows what your baby will remember of discomfort in the womb? Good Luck Fall Queen
13 Sep 2011
I agree, also, with tapering off your medication. It's not a large dose that you're taking and especially being pregnant that may be better than switching to another addictive drug. If you do a slow taper it shouldn't be that bad at all
You should do just fine. Check out the information that was suggested.
Good luck with you and your baby!
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Subs for about 9 weeks. I was addicted to Norco and Oxy for about 4 years. The Subs have helped with the withdraw but I sweat all the ...
3 answers • 19 Aug 2009
... years, percs and T3 (tylenol with codine) when desperate. My last norco was 2 nights ago and took 7 T3 yesterday. I have 3 T3 left and want to ...
2 answers • 14 Jun 2011
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
... quitting cold turkey tonight. I'm sick of this addiction. My question is I took my last dose at 11:30 a.m. today and need some advice asap ...
3 answers • 8 Jul 2011
... JUST found out in pregnant, I was completely clean off everything in the month (I'm guessing) I got pregnant (still waiting to for ...
4 answers • 29 Jan 2013